# SDR USAA000592

- Difficulty date: April 24, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N351US
- Make and model: Boeing 737301
- Aircraft serial: 23554
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Support Fitting
- Condition: Cracked
- Location: Lt Mlg Beam
- Part time: 37,122 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SUPPORT FITTING CRACKED .25 INCH, LEFT MLG BEAM SUPPORT FITTING.  REPAIRED PER TR 57-40-13.  (M)
